# SDR SWIA200819778

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 32,228 hours, 46,253 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES FAILED TO STOP AIRCRAFT WHILE TAXIING.  (FLT 5515) PERFORMED BRAKE VALVE PRESSURE TEST ON BOTH BRAKE SYSTEMS AND PERFORMED TAXI CHECK WITH ANTI-SKID ON AND OFF.  OPS CHECK GOOD.
